JournalsjstVol. 3, No. 4pp. 553–574

Spectral asymptotics for magnetic Schrödinger operators in domains with corners

  • Ayman Kachmar

    Lebanese University, Hadath, Lebanon
  • Abdallah Khochman

    Lebanese University, Hadath, Lebanon
Spectral asymptotics for magnetic Schrödinger operators in domains with corners cover
Download PDF

Abstract

This paper is on magnetic Schrodinger operators in two dimensional domains with corners. Semiclassical formulas are obtained for the sum and number of eigenvalues. The obtained results extend former formulas for smooth domains in [11] and [10] to piecewise smooth domains.

Cite this article

Ayman Kachmar, Abdallah Khochman, Spectral asymptotics for magnetic Schrödinger operators in domains with corners. J. Spectr. Theory 3 (2013), no. 4, pp. 553–574

DOI 10.4171/JST/56